# SDR UPS99230103

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 6 SLAT RIB AT IB SIDE OF ACTUATOR HAS SMALL CRACK IN FWD LOWER RADIUS.  RIB REPAIRED IAW SRM 57-50-3.
